Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the cohomology groups of holomorphic Banach bundles


Author: László Lempert
Journal: Trans. Amer. Math. Soc. 361 (2009), 4013-4025
MSC (2000): Primary 32L05, 32L10, 58B15
Published electronically: March 12, 2009
MathSciNet review: 2500876
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a compact complex manifold $ M$ and introduce the notion of two holomorphic Banach bundles $ E,F$ over $ M$ being compact perturbations of one another. Given two such bundles we show that if the cohomology groups $ H^{q}(M,E)$ are finite dimensional, then so are the cohomology groups $ H^{q}(M,F)$; as well as a more precise result in the same spirit.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32L05, 32L10, 58B15

Retrieve articles in all journals with MSC (2000): 32L05, 32L10, 58B15


Additional Information

László Lempert
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907-1395

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04835-1
PII: S 0002-9947(09)04835-1
Received by editor(s): May 4, 2007
Published electronically: March 12, 2009
Additional Notes: This research was partially supported by NSF grants DMS0203072 and 0700281
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.